HI, Thanks for your question. My name isXXXXX and I am here to help you today with your question. I will be happy to assist you with your follow up questions also.
Are you having any missed beat feeling?
No I don't think so, just a little faster pulse than usual
Just to address your primary concern first i would like to say that xanax is safe for you and it doesn't have any effect on potassium levels.
I had my blood levels checked last week and my potassium was 3.3, so I've been a little worried about it every since. I had blood drawn again earlier this week and I'm waiting to see if it's improving with the diatery changes that I've made.
You can take it as advised by your doctor.
okay, thank you
Yes i remember, we have talked before
I think waiting is causing me to be anxious
Just don't get stressed. take xanax and you will feel much better.
does having low potassium cause an increased heart rate?
Yes i can understand your anxiety but xanax is supposed to give you comfort in such situation.
Not at your level.
At your level i.e 3.3 heart functions normally and your pulse rate is excellent.
okay, then I am going to guess that it is anxiety. I will take the xanax, I wanted to make sure that it wouldn't be harmful since it makes me sometimes feel tired and I am already feeling tired because of low potassium
up to 90 is normal
No it will make you feel good.
really 85 - 100 is good when just sitting around?
up to 90 is fine.
up to 100 is due to anxiety even when sitting
okay, thank you for your help, I appreciate your once again putting my mind to ease.
You are most welcome.
Wish you all the best.